American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32T25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Ph. Charpentier and Y. Dupain. Extremal bases, geometrically separated domains and applications. St. Petersburg Math. J. 26 (2015) 139-191.
Abstract, references, and article information   
View Article: PDF

[2] Kang-Tae Kim and Ninh Van Thu. On the tangential holomorphic vector fields vanishing at an infinite type point. Trans. Amer. Math. Soc. 367 (2015) 867-885.
Abstract, references, and article information   
View Article: PDF

[3] Yongsheng Han, Ji Li and Guozhen Lu. Multiparameter Hardy space theory on Carnot-Carath\'{e}odory spaces and product spaces of homogeneous type. Trans. Amer. Math. Soc. 365 (2013) 319-360.
Abstract, references, and article information   
View Article: PDF

[4] Tran Vu Khanh, Stefano Pinton and Giuseppe Zampieri. Compactness estimates for $\Box_b$ on a CR manifold. Proc. Amer. Math. Soc. 140 (2012) 3229-3236.
Abstract, references, and article information   
View Article: PDF

[5] Tran Vu Khanh, Stefano Pinton and Giuseppe Zampieri. Loss of derivatives for systems of complex vector fields and sums of squares. Proc. Amer. Math. Soc. 140 (2012) 519-530. MR 2846320.
Abstract, references, and article information   
View Article: PDF

[6] Florian Bertrand. A note on the geometry of pseudoconvex domains of finite type in almost complex manifolds. Proc. Amer. Math. Soc. 140 (2012) 1633-1641. MR 2869148.
Abstract, references, and article information   
View Article: PDF

[7] Gautam Bharali. On peak-interpolation manifolds for $\boldsymbol{A}\boldsymbol{(}\boldsymbol{\Omega}\boldsymbol{)}$ for convex domains in $\boldsymbol{\mathbb{C}}^{\boldsymbol{n}}$. Trans. Amer. Math. Soc. 356 (2004) 4811-4827. MR 2084399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hong Rae Cho. Estimates on the mean growth of $H^p$ functions in convex domains of finite type. Proc. Amer. Math. Soc. 131 (2003) 2393-2398. MR 1974636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1